# SDR N6WA20090211

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 9,314 hours, 6,596 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR CAUTION.  OPERATIONALLY CHECKED LT EMERGENCY DOOR IAW AMM 52-21-00. NO DEFECTS NOTED AT THIS TIME.
